# SDR SWAA2021073088083

- Difficulty date: June 26, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 74,739 hours, 44,231 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CONTROL RIB CENTER AFT SEAL BRACKET CRACKED. [200-005] ; / [01] REMOVED & REPLACED SEAL BRACKET FITTING AT L/W CONTROL RIB AFT POSITION; AS PER B737-7 SRM 51-40-02-0G-0.; [02] VERIFIED REPLACEMENT OF SEAL BRACKET FITTING AT L/W CONTROL RIB AFT POSITION.
